# SDR SWIA200413118

- Difficulty date: March 17, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 19,217 hours, 27,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT FLOOR SEAT TRACK IN VARIOUS SPOTS.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED FORWARD AND AFT SECTIONS OF LEFT FLOOR SEAT TRACK WITH NEW IAW EMB120 MM 53-01-05.
